Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 5240218, 7 pages
Research Article

Matrix Quasinorms Induced by Maximal and Minimal Vector Norms

Department of Mathematics and Research Institute for Basic Sciences, Kyung Hee University, Seoul 130-701, Republic of Korea

Received 6 July 2016; Accepted 28 September 2016

Academic Editor: Hans G. Feichtinger

Copyright © 2016 Jong-Do Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jong-Do Park, “Matrix Quasinorms Induced by Maximal and Minimal Vector Norms,” Journal of Function Spaces, vol. 2016, Article ID 5240218, 7 pages, 2016. doi:10.1155/2016/5240218